MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC*SIGMA TC3 FEM LEFT S2.5; SIGMA REVISION IMPLANT : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US PFC*SIGMA TC3 FEM LEFT S2.5; SIGMA REVISION IMPLANT : KNEE FEMORAL
Model Number 96-0086
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Synovitis (2094)
Date of Event 12/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision operative notes (b)(6) 2019 indicate the patient received a left total knee revision due to pain, limited range of motion and loosening and misposition of the femoral component.Upon entering the joint, thickened synovium was encountered and a synovectomy was performed.The femoral component was noted to be loose at the bone to cement interface.It was also indicated that the femoral component had been previously placed in a state of flexion misposition, this was also correct with implantation of a new femoral component in proper position.Femoral component and insert were revised.Depuy products were implanted along with competitor cement.The surgery was completed without indication of complication by the surgeon.Doi: (b)(6) 2016 (patella).Doi: (b)(6) 2018 (insert, tibial and femoral components).Dor: (b)(6) 2019.Left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Common Device Name
SIGMA REVISION IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11166036
Report Number1818910-2021-01032
Device Sequence Number3559281
Product Code JWH
UDI-Device Identifier10603295232537
UDI-Public10603295232537
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K952830
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-0086
Device Catalogue Number960086
Device Lot NumberHT4976
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/05/2021
Supplement Date Received by Manufacturer02/18/2021
Initial Report FDA Received Date01/13/2021
Supplement Report FDA Received Date02/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL DOME PAT 32MM; MBT REVISION CEM TIB TRAY SZ 2; MBT TRAY SLEEVE POR M/L 29MM; PFC SIG FEM POST AUG SZ2.5 8MM; PFC SIG FEM POST AUG SZ2.5 8MM; PFC SIGMARP STB TB IN 2.5 10.0; PFC*SIGMA TC3 FEM LEFT S2.5; SIG FEM ADAP +2/-2 OFFSET BOLT; SIGMA FEM ADAPTER 5 DEGREE; STRYKER SIMPLEX BONE CEMENT; STRYKER SIMPLEX BONE CEMENT; UNIVERSAL STEM 75X12MM FLUTED; UNIVERSAL STEM 75X12MM FLUTED
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR